# SDR AALA202106289006

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 57,774 hours, 33,391 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Lt Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR WON'T OPEN OR CLOSE. ADJUSTED AND LUBED LEFT HAND AFT LAVATORY DOOR , ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
